# SDR RYNA201204240020

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 91,183 hours, 14,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP BETWEEN ROWS 17-22 ON THE LEFT SIDE.  FOUND SEVERAL CONNECTIONS THAT WERE LOOSE.  RE-ATTACHED CONNECTIONS PER SWPM 20-60-00.  OPS CHECK NORMAL.
